advertisement
Question
Posted by: dw | 2011/03/01

coming off the Pill

Hi Doc, I have been on Diane 35 / Minerva for the last 16 years. I am recently getting really bad headaches and seem to be spotting a lot. I have decided to come off the pill as I will be 40 this year. What will the side effects be? And will the risk of pregnancy be high? Thanking you in advance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You may have some side effects such as sore breasts and your periods may take a few months to normalise. Periods are often lighter and less painful on the Pill, so this may change off the Pill. At 40 years, you have a good chance of falling pregnant if you use no contraception.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/03/01

You may have some side effects such as sore breasts and your periods may take a few months to normalise. Periods are often lighter and less painful on the Pill, so this may change off the Pill. At 40 years, you have a good chance of falling pregnant if you use no contraception.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement